it been my 2nd week to take a jasmin film coated, and it happens today that after one hour i take the medicine, i vomit all the foods i eat,including the jasmin film coated, due to dizziness from the car. what should i do then? is the jasmin film coated is not effective and did i miss the tablet then?
I realize this answer is a bit late but may be of help later.
I assume you mean the Yasmin pill (or it may be called Jasmin in your country).
If you vomit within 2 hours (or even 3 hours) of taking a pill then you have to assume that that pill has not been absorbed so won't be effective. As you can't take the next days pill (otherwise it'll much up everything) I would suggest that in this sort of circumstance it is best you use extra protection until you have taken the active tablets safely (without vomiting) consecutively for the next 7 days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2012 • 1 answer
Posted 19 Dec 2012 • 2 answers
Posted 1 Nov 2013 • 1 answer
Posted 10 May 2016 • 0 answers
Why do they not want you to swallow the medicine that may leak off the buccil film while in your ch?
Posted 11 Aug 2017 • 1 answer